# SDR DALA2025012300548

- Difficulty date: January 18, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 121,667 hours, 18,228 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 1R DOOR GRIT BAR NOT SECURE CLOSED. DOOR CLOSED INDICATOR INDICATED NOT FULLY EXTENDED. CORRECTIVE ACTION: REMOVED FOD IN 1R DOOR LINING. DOOR CLOSE AND LATCH GOOD. A/C OK FOR SVC PER B767-3 AMM 5211. (6630752)
